# SDR HEEA086560

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 16,160 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700702
- Condition: Eroded
- Location: Tail Rotor
- Part time: 9,030 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBERGLASS ERODED UNDER THE PRIMARY RUBBER. SENT COMPOSITES FOR INSPECTION.
